# SDR SWIA200515886

- Difficulty date: November 22, 2005
- Submitted: November 29, 2005
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10003
- Aircraft time: 1,885 hours, 1,294 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Elevator
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

INTERMITTENT ELEVATOR SPLIT CAUTION MESSAGE.  ADJUSTED LT ELEVATOR POSITION SENSOR IAW AMM 27-34-10-400.  OPERATIONAL CHECK GOOD.
